# SDR DALA2017042003267

- Difficulty date: October 4, 2015
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 59,924 hours, 22,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT PER SRM WHILE ACCOMPLISHING HFEC INSPECTION OF L-2 DOOR FWD FRAME UPPER  HINGE CUTOUT DOUBLER PER SRM 52-10-02. THE DOUBLER WAS FOUND CRACKED. REMOVED DOOR PER AMM 52-11-01-004-001 INSTALLED L2 DOOR UP TO STEP 16 OF AMM 52-11.  RIGGED AND ADJUSTED DOOR PER AMM 52-11. CKS OK DOOR SLIDE INSTALLED ON LOG 7592712.
